Mbekhta, Mostafá Autor

GENERALIZED RESOLVENT AND SPECTRAL THEORY

  • MBEKHTA, M

JOURNAL OF OPERATOR THEORY - 12/1989

Número de citas: 65 (Web of Science)

GENERALIZED SPECTRUM AND A PROBLEM OF APOSTOL

  • MBEKHTA, M

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY - 1/07/1993

10.2307/2160133 Ver en origen

Número de citas: 1 (Web of Science) 3 (Scopus)

General Product Nonlinear Maps Commuting with the lambda-Aluthge Transform

  • Chabbabi, Fadil
  • Mbekhta, Mostafa

Mediterranean Journal of Mathematics - 1/04/2017

10.1007/s00009-017-0860-7 Ver en origen

Número de citas: 3 (Web of Science) 3 (Scopus)
Open Access

Jordan product maps commuting with the lambda-Aluthge transform

  • Chabbabi, Fadil
  • Mbekhta, Mostafa

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1/06/2017

10.1016/j.jmaa.2017.01.036 Ver en origen

Número de citas: 9 (Web of Science) 6 (Scopus)
Open Access

Linear maps on M-n (C) preserving the local spectrum

  • Gonzalez, Manuel
  • Mbekhta, Mostafa

LINEAR ALGEBRA AND ITS APPLICATIONS - 1/12/2007

10.1016/j.laa.2007.07.005 Ver en origen

Número de citas: 38 (Web of Science) 37 (Scopus)

Linear maps preserving generalized invertibility

  • Mbekhta, Mostafa
  • Rodman, Leiba
  • Semrl, Peter

INTEGRAL EQUATIONS AND OPERATOR THEORY - 1/05/2006

10.1007/s00020-006-1421-9 Ver en origen

Número de citas: 23 (Web of Science) 19 (Scopus)

Linear maps preserving semi-Fredholm operators and generalized invertibility

  • Mbekhta, M.
  • Semrl, P.

LINEAR and MULTILINEAR ALGEBRA - 1/1/2009

10.1080/03081080701559500 Ver en origen

Número de citas: 24 (Web of Science) 16 (Scopus)

LINEAR MAPS PRESERVING THE MINIMUM AND SURJECTIVITY MODULI OF OPERATORS

  • Mbekhta, Mostafa

Operators and Matrices - 1/12/2010

10.7153/oam-04-27 Ver en origen

Número de citas: 5 (Web of Science) 2 (Scopus)

Linear maps preserving the set of Fredholm operators

  • Mbekhta, Mostafa

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY - 1/11/2007

10.1090/s0002-9939-07-08874-0 Ver en origen

Número de citas: 25 (Web of Science) 18 (Scopus)

Linear maps that preserve semi-Fredholm operators acting on Banach spaces

  • Gonzalez, Manuel
  • Mbekhta, Mostafa

ACTA SCIENTIARUM MATHEMATICARUM - 1/1/2018

10.14232/actasm-017-327-x Ver en origen

Número de citas: 1 (Web of Science) 1 (Scopus)

Commuting maps with the mean transform

  • Chabbabi F.
  • Mbekhta M.

Contemporary Mathematics - 1/1/2019

10.1090/conm/737/14858

Número de citas:

On Wold Type Decomposition for Closed Range Operators

  • Ezzahraoui H.
  • Mbekhta M.
  • Zerouali E.H.

Trends in Mathematics - 1/1/2022

10.1007/978-3-031-02104-6_12

Número de citas:

A spectral approach to the Kaplansky problem

  • Mbekhta, Mostafa
  • Arendt, W

PERSPECTIVES IN OPERATOR THEORY - 2007

10.4064/bc75-0-21 Ver en origen

Número de citas: 2 (Web of Science)

A survey on linear (additive) preserver problems

  • Mbekhta, Mostafa
  • PerezFernandez, FJ
  • RamblaBarreno, F

PROCEEDINGS OF THE FOURTH INTERNATIONAL SCHOOL - ADVANCED COURSES OF MATHEMATICAL ANALYSIS IV - 2012

Número de citas: 6 (Web of Science)

Polar decomposition, aluthge and mean transforms

  • Chabbabi F.
  • Mbekhta M.

Contemporary Mathematics - 1/1/2020

10.1090/conm/750/15105

Número de citas: 2 (Scopus)

Quasi-nilpotent and compact

  • Mbekhta, Mostafa
  • Arendt, W

PERSPECTIVES IN OPERATOR THEORY - 2007

10.4064/bc75-0-20 Ver en origen

The connected components of the idempotents in the Calkin algebra, and their liftings

  • Aupetit, B
  • Makai, E
  • Mbekhta, M
  • Zemanek, J
  • Chidami, M
  • Curto, R
  • Vasilescu, FH
... Ver más Contraer

OPERATOR THEORY AND BANACH ALGEBRAS - 2003

Número de citas: 1 (Web of Science)

Este autor no tiene patentes.

Open Access

Corrigendum to “Jordan product maps commuting with the λ-Aluthge transform” [J. Math. Anal. Appl. 450 (2017) 293–313] (Jordan product maps commuting with the λ-Aluthge transform (2017) 450(1) (293–313), (S0022247X17300586), (10.1016/j.jmaa.2017.01.036))

  • Chabbabi F.
  • Mbekhta M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS - 1/7/2022

10.1016/j.jmaa.2022.126029

Número de citas:

Scopus: 11

Web of Science: 16

Scopus: 16

Web of Science: 26

Última actualización de los datos: 18/05/24 3:00
Próxima recolección programada: 25/05/24 3:00